# SDR DALA2022120907950

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frm 53 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE G4 LOC. AT LEVEL STRGR 5 AND BTW FR53.6 AND FR53.7 LH SIDE UPPER FUSELAGE.   ACCOMPLISHED PERMANENT REPAIR ON HOLE G4 LOCATED BTW FR 53.6 TO FR 53.7 AT LEVEL STR 5L AS PER ER/A 603846-14AD MATCHES WITH ALL STEPS ON PRI # 603846-14AD REV. 0 IT IS BEEN VALIDATED. PERFORMED REPAIR INSTRUCCION ON FUSELAGE SKIN CIRCUMFERENTIAL JOINT MOD BETWEEN FR 53.6-FR 53.7 AT STGR 5 LH.
